Research Repository

Operator quasilinearity of some functionals associated with Davis-Choi-Jensen's inequality for positive maps

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Operator quasilinearity of some functionals associated with Davis-Choi-Jensen's inequality for positive maps. Bulletin of the Australian Mathematical Society, 95 (2). 322 - 332. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:04
Last Modified: 19 Aug 2019 06:43
URI: http://vuir.vu.edu.au/id/eprint/33399
DOI: https://doi.org/10.1017/S0004972716000769
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar